Generalized Eulerian numbers combinatorial applications.
Journal für die reine und angewandte Mathematik, Tome 265 (1974), pp. 110-137
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1974__265_151403,
author = {L. Carlitz and Richard Scoville},
title = {Generalized {Eulerian} numbers combinatorial applications.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {110--137},
year = {1974},
volume = {265},
zbl = {0276.05006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1974__265_151403/}
}
L. Carlitz; Richard Scoville. Generalized Eulerian numbers combinatorial applications.. Journal für die reine und angewandte Mathematik, Tome 265 (1974), pp. 110-137. http://geodesic.mathdoc.fr/item/JRAM_1974__265_151403/